RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 6, Pages 833–842 (Mi mz6384)  

This article is cited in 2 scientific papers (total in 2 papers)

Extensions of closed operators in Hilbert space

L. I. Vainerman


Full text: PDF file (772 kB)

English version:
Mathematical Notes, 1980, 28:6, 871–875

Bibliographic databases:

UDC: 517
Received: 11.02.1977

Citation: L. I. Vainerman, “Extensions of closed operators in Hilbert space”, Mat. Zametki, 28:6 (1980), 833–842; Math. Notes, 28:6 (1980), 871–875

Citation in format AMSBIB
\Bibitem{Vai80}
\by L.~I.~Vainerman
\paper Extensions of closed operators in Hilbert space
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 6
\pages 833--842
\mathnet{http://mi.mathnet.ru/mz6384}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=603218}
\zmath{https://zbmath.org/?q=an:0467.47005}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 6
\pages 871--875
\crossref{https://doi.org/10.1007/BF01709148}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LZ01100018}


Linking options:
  • http://mi.mathnet.ru/eng/mz6384
  • http://mi.mathnet.ru/eng/mz/v28/i6/p833

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. P. Allakhverdiev, “Extensions of symmetric Schrodinger operators with matrix potentials”, Izv. Math., 59:1 (1995), 45–62  mathnet  crossref  mathscinet  zmath  isi
    2. V. M. Bruk, “On linear relations generated by nonnegative operator function and degenerate elliptic differential-operator expression”, Zhurn. matem. fiz., anal., geom., 5:2 (2009), 123–144  mathnet  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:136
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020